Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Severe muscle pain
Mar 15, 2009

I have been taking Lipitor for over a year and my muscle pain has reached a level that I am taking otc meds to just get through the day. I had blood work and ck up a 2 months ago, I had chalked up the worsening pain to my Fibromylgia. The last two weeks have been terrible, especially my left arm and leg. I'm ready to drop the Lipitor instantly.

Response from Dr. Young

Hello and thanks for your post.

Muscle soreness or injury is a known, if somewhat uncommon side effect of the statin class of cholesterol lowering medications. This toxicity can be severe in rare cases and result in serious injury to kidneys. I'd let your doctor know about your symptoms as soon as possible.

BY



Previous
AIDS & CKD
Next
lf you get your CD4 to 500 and virol load undetectable are you back to normal ???

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement